# SDR 07FDEA04639

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 6521658149
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE PANEL JUST BELOW NR 11 FLIGHT SPOILER ACTUATOR BULB SEAL RETAINER CRACKED.  REPLACED SEAL RETAINER REF 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
